MathSciNet Relay Station
MathSciNet bibliographic data
MR2439416 (2009g:42041) 42C05
Alfaro, Manuel; Moreno-Balcázar, Juan José; Peña, Ana; Rezola, M. Luisa Sobolev orthogonal polynomials: balance and asymptotics. Trans. Amer. Math. Soc. 361 (2009), no. 1, 547–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement